| Model Number |
02.12.E0112FR |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
06/06/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Revision surgery for infection and the pathogen is unknown.At about 2 months from primary the surgeon performed a washout and revised the liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 12 june 2023: lot 2102424: 30 items manufactured and released on 05-may-2021.Expiration date: 2026-04-25.No anomalies found related to the problem.To date, 1 item of the same lot have been sold without any similar reported event in the period of review.